MAUDE Adverse Event Report: GN HEARING A/S GN HEARING; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN HEARING; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21385800
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref(b)(4).Manufacturer's investigation conclusion: technical investigation concluded: device history register review has been completed.No deviation or changes were found during manufacturing of the device.Trended case device investigation conclusion: r&d concludes that the rear housing has too little glue to keep housing and receiver parts adhered together, thereby causing the rear housing and receiver to separate.Capa has been initiated to improve manufacturing process.The clinical investigation concluded: it was reported that the receiver has come apart several times in patient's ear.Metal part came out from plastic piece.Same incident has have happened before.It was reported that patient's wife assisted with the removal the first time.No third-party assistance required for the removal.No harm reported.Hearing care professional replaced the receiver and reported incident to the manufacturer.Clinical conclusion is that the detached receiver has not caused harm to the patient and no medical treatment was prescribed.Clinical evaluation according to clinical evaluation report: the clinical evaluation for the device family does evaluate receivers coming loose in the ear canal.This is identified in the risk analysis and mitigated through device design by ensuring a sufficient pull force (compliance with iec 60601-2-66).The user guide states to contact the hcp if a foreign object or wax is located in the ear canal to reduce the potential risk of harm as far as possible.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Risk register reference: no patient harm.Based on the information provided this appears to be a known risk covered by capa.All resulting actions are contained within the capa which includes assessment of risks and associated updates.Manufacturer's investigation is final.This is a combined (initial and final) report.
 
Event or Problem Description
It was reported that receivers separating at the end where the tip/dome attached/glued on.Same incident has have happened before in (b)(6) 2023.It was reported that patient's wife assisted with the removal the first time.No third party assistance required for the removal.Event did not cause harm.Hearing care professional replaced the receiver and reported incident to the manufacturer.No patient consequences.No harm or injury reported.No further follow up information expected.

Brand Name
GN HEARING
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key19925984
Report Number3005650109-2024-00065
Device Sequence Number19528495
Product Code OSM
UDI-Device Identifier05708296219469
UDI-Public05708296219469
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21385800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Initial Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient SexMale